# SDR IKBR2020090900008

- Difficulty date: September 9, 2020
- Submitted: September 9, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N513SC
- Make and model: Cessna 182Q
- Aircraft serial: 18266293
- Aircraft time: 3,199 hours
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Condition: Corroded
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION WE FOUND THE LEFT FORWARD AND AFT AILERON TURN BUCKLE ENDS P/N MS21252-5LL CORRODED AND PITTED.  INSTALLED NEW TURN BUCKLE ENDS AND RIGGED, AS PER CESSNA 182 MM.
